# SDR 98ZZZX2969

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N211AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120007
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003888001
- Condition: Cracked
- Location: Lt/Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSP, TASKS ON NR 1 FRAME OF ENG NACELLE, CRACKS VISUALLY DETECTED IN AREA OF MOUNT HOLES FOR TORQUE MOUNT.  LT MOUNT'S CRACKS FOUND ON INBD AND OTBD SIDES.  INBD SIDE CRACKED IN 2 LOCATIONS APPROX .5 INCH APART AND .25 INCH AND 5 INCHES IN LENGTH.  OTBD SIDE CRACKED IN 1 LOCATION AT APPROX .25 INCH IN LENGTH.  RT MOUNT'S CRACKS FOUND ON INBD AND OTBD SIDES.  INBD SIDE CRACKED IN 1 LOCATION AT APPROX .2 INCH IN LENGTH.  OTBD SIDE CRACKED IN 2 LOCATIONS APPROX .5 INCH APART AND APPROX .2 INCH AND .25 INCH IN LENGTH.  ALL CRACKS CONFIRMED BY FLUORESCENT PENETRANT INSP.  CAUSE IS UNKNOWN.  CLOSE ATTENTION MUST BE PAID DURING INSP.  ACFT OPERATED BY A FAR PART 121 AIR CARRIER (ASOA).
